Question

 Cortisone + heart problems?

Answer I hope you feel betterI would give you an answer but i would just be making crap up and that is not any solution to a possible medical problem.Good luck and try asking a doctor or nurse
http://answers.yahoo.com//question/index?qid=20100517072335AAVx9LJ

Top Q&A For: Cortisone + heart problems

2 weeks after cortisone shot and not much pain; just the cortisone or is it healing?

Cortisone is a steroid that inhibits the inflammation cascade IgE. Cortisone helps relieve the inflammation not heal the joint. If the pain is relieved at the time the shot is given it's because of... Read More »
http://answers.yahoo.com/question/index?qid=20120226124953AAqzWEu

Is it safe to take an aspirin everyday for heart health if you have heart problems?

The instructions that the hospital gave me when they released me said "Avoid all ANTI-INFLAMMATORIES." which means no aspirin. Apparently aspirin can cause some serious problems for some heart pat... Read More »
http://answers.yahoo.com/question/index?qid=20111229153450AAjozYI

Please tell me some warning signs of heart problems or impending heart attack.?

Blessings to all. If you think you're having a heart attack, call 9-1-1 or your emergency medical system immediately. Some heart attacks are sudden and intense —where no one doubts what's happeni... Read More »
http://answers.yahoo.com/question/index?qid=20110110150125AABZtBf

Heart problems......................…?

At your age, it's highly doubtful that you have a cardiac problem. At least one of those doctors should have told you that the symptoms could be the result of anxiety, anger, depression, worry, unh... Read More »
http://answers.yahoo.com/question/index?qid=20130407111238AAYvAW9


feedback
loading